# SDR ASAA2022012937296

- Difficulty date: January 29, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 29,368 hours, 9,264 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAILED FOR 15 SECONDS AND THEN RESTORED. GROUNDED - YES. REMOVED AND REINSTALLED #1 FMCS COMPUTER FOR TROUBLE SHOOTING REF B737-900 AMM 34-61-02. VERIFIED NO FAULTS FOUND. REMOVED AND REINSTALLED FMC #2 FOR T/S PER B737-900 FIM 34-61 TASK 836 NO FAULT FOUND.
